Home --Contents 

May 2001  --  Vol. 2  No. 1

May  2001

Nov.  2001

2017 - Vol. 18

2016 - Vol. 17

2015 - Vol. 16

2014 - Vol. 15

2013 - Vol. 14

2012 - Vol. 13

2011 - Vol. 12

2010 - Vol. 11

2009 - Vol. 10

2008 - Vol. 9

2007 - Vol. 8

2006 - Vol. 7

2005 - Vol. 6

2004 - Vol. 5

2003 - Vol. 4

2002 - Vol. 3

2000 - Vol. 1

G. S. Maddala, Hongyi Li and V. K. Srivastava
A Comparative Study of Different Shrinkage Estimators for Panel Data Models
View Abstract         View Article
Chunrong Ai
Consistent Specification Tests for Regression Models
View Abstract         View Article
John C. Chao, Valentina Corradi and Norman R. Swanson
Data Transformation and Forecasting in Models with Unit Roots and
Cointegration
View Abstract         View Article
Yanqin Fan and Paul Rilstone
A Consistent Test for the Parametric Specification of the Hazard Function
View Abstract         View Article
Clive W. J. Granger
On Model Approximation for Long Memory Processes: A Cautionary Result
View Abstract         View Article
Jie Q. Guo and Tong Li
Simulation-Based Estimation of the Structural Errors-in-Variables Negative Binomial Regression Model with an Application
View Abstract         View Article
Yongmiao Hong 
Testing for Independence between Two stationary Time Series via the Empirical Characteristic Function
View Abstract         View Article
Cheng Hsiao, J. S. Chen, Li Gan and R. B. Williamson
An Econometric Study of the Residential Demand for Non-Listed, Non-Published, and Special Non-Published Services
View Abstract         View Article
Soosung Hwang, John Knight and Stephen E. Satchell
Forecasting Nonlinear Functions of Returns Using LINEX Loss Functions
View Abstract         View Article
Chihwa Kao, Lung-fei Lee and Mark M. Pitt
Simulated Maximum Likelihood Estimation of the Linear Expenditure System with Binding Non-Negativity Constraints
View Abstract         View Article
Oliver Linton
Estimation of Linear Regression Models from Bid-Ask Data by a Spread-Tolerant Estimator
View Abstract         View Article
Aman Ullah, Shalabh and Debasri Mukherjee
Consistent Estimation of Regression Coefficients in Replicated Data with Non-Normal Measurement Errors
View Abstract         View Article
 
[ Home | About | Contents |Forthcoming | Contacts ]
Send an email here about this web site.
Copyright 2000-2017 Annals of Economics and Finance